MathSciNet Relay Station
MathSciNet bibliographic data
MR1308857 35Q30 (35B60 76C99 76D05)
Ben-Artzi, Matania Global solutions of two-dimensional Navier-Stokes and Euler equations. Arch. Rational Mech. Anal. 128 (1994), no. 4, 329–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement